Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vietboi

Differin Gel stopped working & Acne Marks

Hey guys so I been using Differin .1 gel since October 2007, somewhere around that time. Anyways all the acne on my forehead (I only had acne on my forehead that time) was cleared by May 2008 and I was very pleased with the results. But in June I started breaking out on my cheeks and Differin hasn't helped it at all. Now it's July 2009, been over a year and I have a lot of acne on my cheeks. I'm wondering, did Differin gel stopped working? I don't see any results anymore. Most of my acne on my face is red acne marks, which are worse because they take a long time to fade. So do you guys have any tips on what should I do? Should I stop using Differin maybe try something else because the acne marks are killing me and I wanna go out again :confused: .

Share this post


Link to post
Share on other sites

Did you stop using Differin after you cleared up or did you continually use it even after you cleared up? I'm asking because if you stopped using it and started using it again only because the acne started to come up again, then I would say that you could be going through the purging process again.

Share this post


Link to post
Share on other sites
Did you stop using Differin after you cleared up or did you continually use it even after you cleared up? I'm asking because if you stopped using it and started using it again only because the acne started to come up again, then I would say that you could be going through the purging process again.

I've used it every single day, except in April 09 I ran out and needed to wait for about 4 days to get a new tube. But I have been using it, Differin is really good for my forehead, but my cheeks are a diffrent story. It just leaves marks on my cheeks while on my forehead, it gets cleared. Weird huh?

Share this post


Link to post
Share on other sites

differin cleared me up for about a year straight, but then i noticed that i was breaking out really bad again. i called my derm, and got on retin-a micro .1%, and my skin is doing really well on it- i'm about 80% clear. it's a lot more harsh compared to differin, but i got just about the same result. maybe check out retin-a?!

Share this post


Link to post
Share on other sites

Being that retinoids are not topical antibiotics, you can use a retinoid for long periods of time. In your case, it could be that you might need to switch to a different retinoid. I'm currently on Tazorac and it seems to be working right now but i'm only on my 7th week. There is also Retin A. I'm hoping that I dont run into your problem once I get to a year with Tazorac. I'm just tired of trying different medication and switching from one to the other.

Being that retinoids are not topical antibiotics, you can use a retinoid for long periods of time. In your case, it could be that you might need to switch to a different retinoid. I'm currently on Tazorac and it seems to be working right now but i'm only on my 7th week. There is also Retin A. I'm hoping that I dont run into your problem once I get to a year with Tazorac. I'm just tired of trying different medication and switching from one to the other.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×